# SDR UALA2011121506887

- Difficulty date: December 14, 2011
- Submitted: December 16, 2011
- Operation: Air carrier
- Aircraft: N495UA
- Make and model: Airbus A320-232
- Aircraft serial: 1842
- Aircraft time: 30,993 hours, 13,615 cycles
- Engine: Iae V2527A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Mask
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORT:  ROW 24 O2 PANEL MASKS HANGING DOWN.  FOUND RUBBER HOSE SEALING SECTION BETWEEN OXY MASK CONTAINER AND COVE LIGHT DANGLING:  SECURED REF MM 25-23-48.  UPDATE: RIGHT SIDE ROW 24.
